Illinois Journal of Mathematics

On the intrinsic form for second order differential operators

William Feller

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 2, Issue 1 (1958), 1-18.

Dates
First available in Project Euclid: 12 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255380829

Mathematical Reviews number (MathSciNet)
MR0092047

Zentralblatt MATH identifier
0078.07601

Subjects
Primary: 34.0X

Citation

Feller, William. On the intrinsic form for second order differential operators. Illinois J. Math. 2 (1958), no. 1, 1--18.https://projecteuclid.org/euclid.ijm/1255380829


Export citation